MAUDE Adverse Event Report: BECTON DICKINSON BD NEEDLE ECLIPSE 25X5/8; SYRINGE

BECTON DICKINSON BD NEEDLE ECLIPSE 25X5/8; SYRINGE
Catalog Number 305759
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 11/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Current control, there is a luer taper inspection at the molding first piece inspection per mqa-014/ax and luer taper inspection at the eclipse hub in-process inspection per mfg-043/aa.Actual sample was not received for further investigation.Root cause could not be determined.The complaint will be re-opened and re-investigated when sample is received.
 
Event or Problem Description
It was reported that bd needle eclipse 25x5/8 syringe needle connectivity issue.It was reported by customer that after injection to patient, nurse removed needle from the patient.Nurse attempted to engage the safety cover, and the needle disconnected from the syringe causing it to fly and land on the top of the other hand resulting in a needle stick to nurse.Rcc received a complaint via email.After injection to patient, nurse removed needle from the patient.Nurse attempted to engage the safety cover, and the needle disconnected from the syringe causing it to fly and land on the top of the other hand resulting in a needle stick to nurse.

Brand Name
BD NEEDLE ECLIPSE 25X5/8
Common Device Name
SYRINGE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20928486
Report Number2243072-2024-01224
Device Sequence Number8286221
Product Code FMI
UDI-Device Identifier00382903057597
UDI-Public(01)00382903057597(11)231106(17)281031(10)3310013
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305759
Device Lot Number3310013
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2024
Initial Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown